# SDR FDEA201703170945

- Difficulty date: March 17, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: ARB0029509
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE SIDE LOAD FITTING CRACKED.   REMOVED AND REPLACED THE FITTING IAW SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
